# SDR TWAA0008304

- Difficulty date: May 15, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP16, FOUND FS 1038 REAR ENGINE MOUNT WEB, TOP FWD END OF INTERCOSTAL IS CRACKED IN THE WEB RADIUS 13 INCHES FROM THE FUSELAGE.  INSTALLED DOUBLER TOP FORWARD END OF THE INTERCOSTAL PER SRM 54-01 FIG 2 PG 7.  OP16  05-15-00 MCI.
